# SDR AALA981283

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 46700017
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0046 - EN ROUTE ORD/LHR - BUSINESS CLASS NR 3 COFFEE MAKER EMITTED SMOKE. TURNED OFF COFFEE MAKER.  LANDED LHR WITHOUT INCIDENT.  REPLACED NR 3 COFFEE MAKER.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
